# SDR ASAA2022042738149

- Difficulty date: April 27, 2022
- Submitted: April 29, 2022
- Operation: Air carrier
- Aircraft: N928AK
- Make and model: Boeing 737
- Aircraft serial: 44099
- Aircraft time: 496 hours, 160 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

IN CRUISE THE LNAV/VNAV DISENGAGED AND BOTH CDU'S WENT TO MENU MODE WITH THE FMS MISSING ON THE MENU. CAPTAIN DISPLAY BRIEFLY SHOWED A MAP FLAG WE SELECTED A/P B AND ALL STARTED TO WORK NORMALLY CONSULTED QRH BUT EVERYTHING RECOVERED BEFORE WE WERE ABLE TO RUN THE CHECKLIST. GROUNDED - YES. #1 FMC LOCKED UP & HAD A VTK/PGM FAULT. REF B737-9 IFIM TASK 34-61-00-810-847 REBOOTED #1 FMC COMP & #2 FMC COMP. NO OMF ACTIVE FAULTS NOTED. (LOSS OF FMC #1 CAUSED LOSS OF LNAV/VNAV IN FLT) GND VERIFICATION OK.
